# SDR 2001FA0000611

- Difficulty date: October 10, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N109PH
- Make and model: Cessna 172R
- Aircraft serial: 17280802
- Aircraft time: 1,411 hours
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: S2800275
- Condition: Inadequate
- Location: J Box
- Part time: 1,411 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PB017, PN: S2800-275, WHICH ATTACHES SHIP WIRING TO J2 OF  POWER JUCTION BOX MC01-2A, HAD INADEQUATE CRIMPS OF BOTH WIRE ENDS ATTACHING WIRES TO SOCKETS.  SOCKET "A" HAD AN OPEN CIRCUIT WHICH CAUSED LOSS OF BUSS NR 2 H1014.  WHEN PULLED ON, THE WIRES EASILY CAME OUT OF THE CONNECTOR.  CORRECTIVE ACTION WAS TO CRIMP & SOLDER THE CONNECTOR.
